MAUDE Adverse Event Report: ICU MEDICAL, INC. BCI CAPNOCHECK LL HANDHELD CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ICU MEDICAL, INC. BCI CAPNOCHECK LL HANDHELD CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8401
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the monitoring device had an error with the co2 sensor.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 - mfg establishment name and address: corrected.H3 and h6 codes - updated.The suspected device was returned for evaluation.No discrepancies related to the complaint were found during visual inspection.During power on test, sensor error message is not displayed.However, during the hi/low calibration, the sensor is not detecting the calibration gas and high co2 unstable error message displayed at the end.The co2 sensor was replaced to correct the issue.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The device passed all functional tests after the repair.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
BCI CAPNOCHECK LL HANDHELD CAPNOGRAPH
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21069284
Report Number3012307300-2025-00209
Device Sequence Number18245056
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public(01)10610586036781(11)131218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown